# SDR SWAA2012070205408

- Difficulty date: June 14, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 56,702 hours, 46,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL SKIN CRACKED AT LOWER AFT CORNER CUTOUT.  REPAIRED SKIN IAW EO AND EA.
